# SDR U2RA201408290005

- Difficulty date: August 3, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 39100013
- Part serial: PCE900238
- Condition: Leaking
- Location: Apu
- Part time: 25,923 hours, 22,224 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL ODOR IN CABIN & COCKPIT.  REMOVED OIL CONTAMINATION FROM AIR CONDITIONING SYS & PNEUMATIC SYS.  CAUSE OF PROBLEM FOUND TO BE INTERNAL OIL LEAK FROM APU.  R & R APU.
